aaaargh im still lost n confused

Hi Wray, I think I've just possibly had one of the worst weekends ever... I've lost 2 good friends as they can't cope with my reactions and anger anymore.

I've suffered with PMT then pmdd since i was 21, I'm now 37. My symptoms have ranged from severe to the point of passing out cramps, huge appetite and weight gain to mood swings that were off the spectrum. I've tried all sorts of contraceptive pills had investigative surgery etc to no avail. I have, under the direction of my GP, been using low dose fluoxetine for 7 years to try and manage my mood.

I started using Natpro 2 nearly 3 months ago following your instructions and armed with the knowledge that it may take 3 or more months before i saw any changes. The first month seemed to go fine, i managed to track my cycle to ovulation and began using the cream for 14 days. For the second month again tracked my cycle with ease and used the cream, however, began bleeding after only 2 days of cream use. So as advised I stopped the use and counted first day as day one....however i found the next cycle difficult to track, there have been no signs of ovulation so i haven't used the cream.... I'm confused.

My mood symptoms have definety increased over the last couple of months however this month (this weekend) has been particularly bad (hence loss of friends following a massive row and angry outburst from me). Is this because i haven't known when to start the cream and seemed to use so little last cycle? Is it possible to use the cream constantly for 3 months until my symptoms subside and then take only at ovulation or will this make things worse?

Also when can I stop taking fluoxetine? Again should this be once my symptoms of pmdd have disappeared? I desperately need to get sorted.

Comments for aaaargh im still lost n confused

Click here to add your own comments

Nov 03, 2011
aaaargh im still lost n confused
by: Wray

Hi there I'm so sorry to hear this, but hopefully once you're feeling sane again, you'll get them back. I know exactly how you feel too, I'm surprised I still have a family left! I would definitely recommend using the progesterone daily through your periods too. But by the sounds of your symptoms, you'll probably need longer than the 2-3 months I normally recommend. Some women have continued for 6 or more months until stable. The increase in moods is explained on our page Oestrogen Dominance. Pity about the Contraceptives, as they not only have the potential to cause adverse side effects, but lower progesterone levels. And they cause Insulin Resistance which I'm sure you have. This would explain the weight gain and appetite, and the unstable blood glucose would be a further explanation for your mood swings. Progesterone also helps anger, see Behere, here, here, here and here. The small amount of progesterone you used would not have helped your mood swings. I also believe you are short of vitamin D, a lack of this reduces the benefits of progesterone, plus it leads to weight gain and insulin resistance. Please have a test done. For more info on testing etc see the Vitamin D Council, GrassrootsHealth Birmingham Hospital and Vitamin D Links websites. Blood levels should be 70-100ng/ml and not the 30ng/ml labs and doctors regard as adequate. And the minimum daily dose should be 5000iu's per day, although the latest research indicates it should be 10,000iu's per day, see here. I've run out of space so will start a new comment below. Take care Wray

Nov 03, 2011
hi wray
by: lost n confused

hi wray thanks for your response, im waiting for my vit d test kit as i type. however im still confused.
is it ok to take the progesterone every day until my symptoms subside or will this stop me ovulating??

im really confused and dont know when to restart it as its not been clear this month when i was ovulating and im worried this might be the case again next cycle

thanks
angie

Nov 04, 2011
aaaargh im still lost n confused
by: Wray

Hi there We do have a page on Anxiety. Please read through it, as there's a list of nutrients which all help. Taurine is a very calming amino acid, tryptophan helps depression, anxiety, anger too. We do have a page on how to come off Antidepressants, it must be done very slowly, and always using the support of the nutrients. Please use sufficient progesterone too, it is safe, Dr Dalton used 2400mg/day for her patients with post natal psychosis. You might like to read these comments from women who've used high amounts, see here, here, here, here and here. Take care Wray

Nov 17, 2011
update re arrrgh
by: Anonymous

Well I'm now using progesterone every day in the hope my symptoms will disapear. however my migraine frequency increased from 2 a month one at ovulation and one the day before my period to several a month with a higher intensity. my GP has now prescribed me beta blockers to prevent the migraines as they were stopping me from functioning. the beta blockers are having a numbing effect on my migraines, im still having headaches but its more of a whole head ache (like im wearing a hat thats too small) this is more bearable than the migraines and im hoping the headacheswill completely disapear soon.

I'm awaiting my vit D results....will let you know how i get on.

Nov 21, 2011
vit D results
by: Anonymous

hi Wray,
ive just had my results back they were,

47.4nmol/L
vit D3 44.6nmol/l
vit D22.8nmol/L

which according to birmingham hospital means i have an insufficiency rather than a deficiency. so does this mean that it is not effecting the way my progesterone is absorbed???

many thanks

Nov 22, 2011
update re arrrgh
by: Wray

Hi Angie I see the second part of my reply, came after your next query, sorry about that. I think I must have had a mental block or something! I did say in my first reply I thought you should use the progesterone daily, I'm glad you're doing so. I'm not sure how much you're using, but I hope in the region of 200mg/day. It seems as if you're not using enough though, as you now have migraines, you didn't mention these before. Because progesterone is excellent for migraines, see here, here, here, here, here and here. If you find 200mg/day is not enough, please increase it until the migraines go. It's evident from your bad symptoms that from an early age that you have produced too much oestrogen, too little progesterone. Vitamin D is also good for migraines, see here, here and here. If you are using 200mg/day progesterone or more, it will stop ovulation. But as we normally only make 5-40ng/ml during our luteal phase only, it really doesn't matter. This obviously didn't help you, or you would not have had the bad symptoms you had. It's easy enough to get your cycle regular again, we have more info on our page How to use progesterone cream. Do let me know your vitamin D results. Take care Wray

Dec 05, 2011
vit D results
by: Wray

Hi there Your level is far too low, please ignore BH's adequate levels, as they are far too low too. They go by the NHS recommendations, which are taken from the dark ages. For more info on vitamin D levels etc see the Vitamin D Council, GrassrootsHealth, and Vitamin D Links websites. Blood levels should be 175-250nmol/L and not the 75nmol/L most labs and doctors regard as adequate. In fact BH say 50nmol/L is adequate! And the minimum daily dose should be 5000iu's per day, although the latest research indicates it should be 10,000iu's per day, see here. Please contact Jo on the Vitamin D Links site, she can give more advice. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Hormone balance.


Search over 7,500 pages on this site...